# SDR AALA991120

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 LONG LEFT CRACKED AT STATION 160.  REMOVED DAMAGED LONG NR 3 SECTION.  INSTALLED LONG SPLICE FITTING PER SRM 53-02 FIG 18.  (M)
